Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sudden feeling on heaviness in stomach followed by loose motions, hot flashes, unconsciousness. Has stent placed post angiography. Cause?

Hi Doc, My father got operated in May for heart . He had an angiography and then stent placement. Since then he was fine following the instructions provided by doctor. But today afternoon he suddenly felt heavyness on stomach area and then he went to washroom. He had very bad loose motion which continued for sometime. After that he sat in sunlight to take some rest. However, after sometime he started feeling very hot from inside and he just took off his inner and shirt as if the heat was unressistable for him. After that he went in shadow and sat quietly for sometime. He felt as if he will vomit . But in a very short span of time he suddenly fell down and got unconcious. He was sweating very hard and these were cold sweats. After 10-15 mins, he came back in senses, but was not able to speak properly for another 15 mins. Please let me what can be the problem? He is dedicately following the routine told by cardiologist but still this happened. Is it related to heart or something else. Please help me and suggest me what to do? Regards, Vipul
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
What you are describing sounds like something called a Vasovagal syndrome; however, since he has heart disease and had a stent and lost consciousness, please contact his cardiologist immediately as they need to know what happened and to evaluate him right away. I work in NYC and if you wish I can evaluate you in my office. Thank you.
Answered: Tue, 29 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor